Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 10, NWS Lincoln, IL

May 11, 2015Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at May 11, 2015, 8:50 AM CDT for Clay County, Richland County, Illinois. It took effect at May 12, 2015, 3:34 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 11, 2015, 8:50 AM CDT (13:50 UTC)
In effect from
May 12, 2015, 3:34 AM CDT
Expired
May 15, 2015, 9:24 PM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.45 ft at May 13, 2015, 5:00 AM CDT.

actionminormoderate10152005/1105/1205/1305/1405/1505/1605/17
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WGUS43 KILX 111350
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
850 AM CDT MON MAY 11 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

Between 2 and 4 inches of rain has fallen across the Little Wabash
river since Saturday and another three quarter to 1 inch of rain is
expected today. This will cause the river at Clay City to rise above 
flood stage late tonight.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-120350-
/O.NEW.KILX.FL.W.0010.150512T0834Z-150516T0224Z/
/CLAI2.1.ER.150512T0834Z.150513T0000Z.150515T2024Z.NO/
850 AM CDT MON MAY 11 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From late tonight until Friday evening.
* At 8 AM Monday the stage was 16.1 feet.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 18.9 feet by early Wednesday morning.The 
  river will fall below flood stage by Friday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  16.1 Mon 8 AM    18.4   18.9   18.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
6 follow-up statements
364 
WGUS83 KILX 120212
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
912 PM CDT MON MAY 11 2015

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-121612-
/O.CON.KILX.FL.W.0010.150512T0834Z-150516T0224Z/
/CLAI2.1.ER.150512T0834Z.150513T0000Z.150515T2024Z.NO/
912 PM CDT MON MAY 11 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From late tonight until Friday evening.
* At 845 PM Monday the stage was 17.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 18.9 feet by early Wednesday morning.The 
  river will fall below flood stage by Friday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  17.0 Mon 9 PM    18.4   18.9   18.9

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
481 
WGUS83 KILX 121349
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
849 AM CDT TUE MAY 12 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties


.Some additional rises are expected on the Little Wabash River through
Wednesday, before leveling off for a day or so. The river should 
fall back below flood stage Friday afternoon.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-130349-
/O.EXT.KILX.FL.W.0010.000000T0000Z-150516T0000Z/
/CLAI2.1.ER.150512T1045Z.150513T1200Z.150515T1800Z.NO/
849 AM CDT TUE MAY 12 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Friday evening.
* At  745 AM Tuesday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 18.8 feet by 
  tomorrow afternoon. The river will fall below flood stage Friday 
  afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  18.1 Tue 8 AM    18.8   18.7   18.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
558 
WGUS83 KILX 130130
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
830 PM CDT TUE MAY 12 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-131530-
/O.EXT.KILX.FL.W.0010.000000T0000Z-150515T2000Z/
/CLAI2.1.ER.150512T1045Z.150513T0600Z.150515T1400Z.NO/
830 PM CDT TUE MAY 12 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Friday afternoon.
* At  745 PM Tuesday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by 
  tomorrow evening. The river will fall below flood stage Friday 
  morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  18.4 Tue 8 PM    18.4   18.1   16.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
626 
WGUS83 KILX 131342
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
842 AM CDT WED MAY 13 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

.A broad crest began at Clay City last evening. River levels are 
expected to remain nearly steady through midday Thursday, before 
beginning to fall.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-140342-
/O.EXT.KILX.FL.W.0010.000000T0000Z-150515T1800Z/
/CLAI2.1.ER.150512T1045Z.150513T1800Z.150515T1200Z.NO/
842 AM CDT WED MAY 13 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Friday afternoon.
* At  745 AM Wednesday the stage was 18.4 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will be nearly steady around 18.5 feet 
  through midday Thursday, before beginning to fall. The river 
  will fall below flood stage Friday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  18.4 Wed 8 AM    18.5   18.0   16.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
681 
WGUS83 KILX 140522
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1222 AM CDT THU MAY 14 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-141922-
/O.EXT.KILX.FL.W.0010.000000T0000Z-150515T0000Z/
/CLAI2.1.ER.150512T1045Z.150513T1230Z.150514T1800Z.NO/
1222 AM CDT THU MAY 14 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until this evening.
* At 1145 PM Wednesday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage this afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  18.3 Thu 12 AM   18.2   16.2   13.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             


$$
SMITH
430 
WGUS83 KILX 141312
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
812 AM CDT THU MAY 14 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-141342-
/O.CAN.KILX.FL.W.0010.000000T0000Z-150515T0000Z/
/CLAI2.1.ER.150512T1045Z.150513T1230Z.150514T1130Z.NO/
812 AM CDT THU MAY 14 2015

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At  745 AM Thursday the stage was 17.9 feet.
* Flood stage is 18 feet.
* Fell below flood stage at  630 AM Thursday.
* Forecast...The river will continue to fall to 15.5 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 7AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  17.9 Thu 8 AM    15.5   12.7   10.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 11, 6:06 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 11, 6:06 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
606 AM CDT MON MAY 11 2015

.SHORT TERM...(TODAY)
ISSUED AT 327 AM CDT MON MAY 11 2015

07Z/2AM SURFACE ANALYSIS SHOWS 1004MB LOW OVER EASTERN SOUTH
DAKOTA...WITH FRONTAL BOUNDARY ARCING SOUTHEASTWARD THROUGH IOWA AND
MISSOURI INTO EASTERN OKLAHOMA.  WHILE MUCH OF THE KILX CWA IS
CURRENTLY DRY...WIDESPREAD CONVECTION ASSOCIATED WITH A 40-45KT
850MB JET STREAK AHEAD OF THE FRONT IS OCCURRING UPSTREAM FROM
EASTERN TEXAS TO NEAR SAINT LOUIS.  RADAR TRENDS SUGGEST THIS PRECIP
WILL CONTINUE TO LIFT NORTHWARD INTO CENTRAL ILLINOIS OVER THE NEXT
FEW HOURS...YIELDING A WET START TO THE DAY.  COLDEST CLOUD TOPS AND
THUS THE STRONGEST CONVECTION ARE WELL TO THE SOUTH...SO AM NOT
ANTICIPATING ANY SEVERE WEATHER AS THE SHOWERS/STORMS ARRIVE THIS
MORNING.  COLD FRONT WILL PUSH EASTWARD ACROSS THE MISSISSIPPI RIVER
BY MID TO LATE MORNING...THEN INTO INDIANA DURING THE AFTERNOON.  AS
A RESULT...EXPECT RAIN CHANCES TO GRADUALLY TAPER OFF FROM WEST TO
EAST ACROSS THE AREA TODAY.  WILL CARRY CATEGORICAL POPS ACROSS THE
BOARD THIS MORNING...THEN WILL REMOVE POPS WEST OF I-55 BY MIDDAY.
ONCE THE FRONT PASSES...SKIES WILL BECOME PARTLY TO MOSTLY SUNNY AND
WINDS WILL VEER TO THE W/SW.  DUE TO A TIGHTENING PRESSURE
GRADIENT AND MIXING UP TO ABOUT 4500FT...WIND GUSTS WILL INCREASE
TO BETWEEN 25 AND 30 MPH THIS AFTERNOON.  HIGH TEMPERATURES WILL
RANGE FROM AROUND 70 DEGREES IN THE ILLINOIS RIVER VALLEY...TO
THE UPPER 70S IN SOUTHEAST ILLINOIS.

.LONG TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 327 AM CDT MON MAY 11 2015

A BRIEF SHOT OF COOL/DRY AIR WILL ARRIVE IN THE WAKE OF THE COLD
FRONT TONIGHT THROUGH WEDNESDAY.  HIGH TEMPERATURES ON BOTH TUESDAY
AND WEDNESDAY WILL REMAIN IN THE 60S IN MOST AREAS WHILE OVERNIGHT
LOWS DROP INTO THE 40S.  THE COOLEST NIGHT OF THE ENTIRE FORECAST
PERIOD WILL BE TUESDAY NIGHT...WHEN HIGH PRESSURE ALLOWS WINDS TO GO
NEARLY CALM AND CORRESPONDING LOWS DROP INTO THE LOWER TO MIDDLE
40S.

ONCE THE HIGH SHIFTS OFF TO THE EAST...WARMER/MORE HUMID WEATHER
WILL RETURN FOR THE END OF THE WEEK AS A SOUTHWESTERLY UPPER FLOW
PATTERN RE-ESTABLISHES ITSELF.  THIS MEANS NOT ONLY AN INCREASE IN
TEMPERATURES...BUT ALSO AN INCREASE IN RAIN CHANCES AS NUMEROUS WEAK
DISTURBANCES EMBEDDED WITHIN THE FLOW TRACK THROUGH THE REGION.  00Z
MAY 11 MODELS HAVE ALL SPED UP THE FIRST WAVE...WHICH IS NOW
EXPECTED TO TRACK FROM THE CENTRAL PLAINS THURSDAY MORNING TO THE
EASTERN GREAT LAKES BY FRIDAY EVENING.  THIS IS ABOUT 12 HOURS
FASTER THAN PREVIOUS MODEL RUNS AND BRINGS RAIN INTO CENTRAL
ILLINOIS AS EARLY AS THURSDAY.  DUE TO THE INITIALLY DRY AIRMASS IN
PLACE BENEATH THE SURFACE HIGH...WILL LIMIT POPS TO JUST THE WESTERN
CWA DURING THE DAY THURSDAY...WITH BETTER RAIN CHANCES ARRIVING
EVERYWHERE THURSDAY NIGHT INTO FRIDAY.  AFTER THAT...LOW CHANCE POPS
WILL PERSIST THROUGH THE WEEKEND AS MOIST SOUTHWESTERLY FLOW
CONTINUES.  HAVE INCREASED POPS LATE SUNDAY INTO MONDAY AS BETTER
FORCING ARRIVES AHEAD OF THE NEXT SIGNIFICANT WAVE.  DUE TO THE
RISING UPPER HEIGHTS...TEMPS WILL CLIMB BACK INTO THE UPPER 70S AND
LOWER 80S OVER THE UPCOMING WEEKEND.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 605 AM CDT MON MAY 11 2015

LARGE AREA OF RAIN AND ISOLATED THUNDER WILL AFFECT MOST OF OUR
FORECAST AREA THIS MORNING BEFORE A COLD FRONT SWEEPS ACROSS THE
AREA EARLY THIS AFTERNOON SWITCHING THE WINDS INTO THE WEST
USHERING IN COOLER AND MUCH DRIER AIR. FORECAST SOUNDINGS
INDICATE A CONTINUED DETERIRATION IN CIGS AND VSBYS IN THE RAIN
AND FOG THIS MORNING WITH A RAPID IMPROVEMENT IN CIGS FROM WEST
TO EAST STARTING AROUND 18Z AT PIA AND SPI...AND BY 21Z AT CMI.
LOOK FOR CIGS AND VSBYS TO BRIEFLY GO TO IFR CONDITIONS...ESP
FOR OUR EAST TAF SITES (DEC, BMI AND CMI) IN THE RAIN AND ISOLD
THUNDER. GUSTY SOUTH TO SOUTHWEST WINDS CAN BE EXPECTED AROUND
SOME OF THE HEAVIER SHOWERS AS WELL WITH SURFACE WINDS EXPECTED
TO BECOME SOUTHWEST TO WEST AND INCREASE TO 12 TO 17 KTS BY THIS
AFTERNOON WITH A FEW GUSTS AROUND 25 KTS AT TIMES. SOUTHWEST TO
WEST WINDS ARE EXPECTED TO DIMINISH AN HOUR OR TWO AFTER SUNSET
THIS EVENING. WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME
LOW VFR CIGS TO WRAP AROUND THE STORM TO OUR NORTH THIS EVENING
AND AFFECT OUR PIA AND BMI SITES. FOR NOW...WILL INCLUDE A
SCATTERED GROUP TO COVER FOR THAT POTENTIAL THIS EVENING.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...SMITH
Hazardous weather outlook, May 11, 5:20 AM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
520 AM CDT MON MAY 11 2015

ILZ027>031-036>038-040>043-047>053-121100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
520 AM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED MAINLY THIS MORNING AS A COLD
FRONT APPROACHES THE AREA. NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL RETURN ON THURSDAY AND
CONTINUE THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061-062-066-071-121100-
CHAMPAIGN-CLAY-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-MOULTRIE-
PIATT-SHELBY-VERMILION-
520 AM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTH CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY. NO
ORGANIZED THREAT FOR SEVERE WEATHER IS EXPECTED...HOWEVER...A
FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAIN AND GUSTY WINDS. ADDITIONAL RAINFALL AMOUNTS OF ONE HALF
TO OVER ONE INCH ARE EXPECTED FOR TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODIC THUNDERSTORM CHANCES WILL RETURN LATE THURSDAY AFTERNOON
OR EVENING...AND CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ063-067-068-072-073-121100-
CLARK-CRAWFORD-JASPER-LAWRENCE-RICHLAND-
520 AM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AS
A COLD FRONT APPROACHES FROM THE WEST. THE PRIMARY THREATS WOULD
BE FROM DAMAGING WIND GUSTS AND HAIL...ALONG WITH HEAVY RAINFALL.
ONCE THE COLD FRONT PUSHES EAST OF US BY LATE AFTERNOON...THE
THREAT FOR ANY SEVERE WEATHER WILL END.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODIC THUNDERSTORM CHANCES WILL RETURN THURSDAY NIGHT AND
CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. AT THIS
TIME...IT APPEARS THE PRIMARY TIME FOR POSSIBLE ACTIVATION WOULD
BE FROM NOON UNTIL 400 PM.

SMITH

In the hours before

Special weather statement, May 11, 5:50 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
550 AM CDT MON MAY 11 2015

ILZ054-056-061-062-066-111130-
EFFINGHAM-SHELBY-COLES-CUMBERLAND-MOULTRIE-
550 AM CDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN EFFINGHAM...
SOUTHWESTERN COLES...SOUTHEASTERN MOULTRIE...SOUTHEASTERN SHELBY AND
NORTHWESTERN CUMBERLAND COUNTIES...

AT 550 AM CDT...A STRONG THUNDERSTORM WAS NEAR BEECHER CITY...OR 10
MILES WEST OF EFFINGHAM...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MATTOON...SULLIVAN...NEOGA...WINDSOR...STEWARDSON...BEECHER CITY...
SHUMWAY...ALLENVILLE...COLES...PARADISE...MOCCASIN...STRASBURG...
CLARKSBURG...SIGEL...GAYS...TROWBRIDGE...LAKE SARA...ETNA AND MODE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 172 AND 190.
 INTERSTATE 70 BETWEEN MILE MARKERS 84 AND 87.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3910 8881 3922 8880 3922 8883 3961 8860
      3947 8827 3904 8868
TIME...MOT...LOC 1050Z 212DEG 36KT 3917 8873

SMITH
Local storm report, May 11, 7:14 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
714 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
05/11/2015  M1.23 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       2 E LINCOLN             40.15N 89.33W
05/11/2015  M1.09 INCH       LOGAN              IL   OFFICIAL NWS OBS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
05/11/2015  M1.04 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       BLOOMINGTON AIRPORT     40.48N 88.92W
05/11/2015  M1.01 INCH       MCLEAN             IL   ASOS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       DECATUR AIRPORT         39.83N 88.87W
05/11/2015  M1.07 INCH       MACON              IL   ASOS

            24 HOUR TOTAL

&&

25
Local storm report, May 11, 7:53 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
753 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     LIGHTNING        HAVANA                  40.30N 90.06W
05/10/2015                   MASON              IL   CO-OP OBSERVER

            DELAYED REPORT. LIGHTNING STRUCK A TREE WHICH FELL ON A
            BUILDING BEHIND THE FIRE DEPT. TIME ESTIMATED.

&&

25
Local storm report, May 11, 7:54 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
754 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
05/11/2015  M1.37 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
05/11/2015  M1.09 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
05/11/2015  M1.40 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL AT LAKE SPRINGFIELD

0700 AM     HEAVY RAIN       TAYLORVILLE             39.52N 89.26W
05/11/2015  M1.25 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, May 11, 8:17 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
817 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
05/11/2015  M1.17 INCH       COLES              IL   MESONET

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       CLINTON                 40.15N 88.96W
05/11/2015  M1.26 INCH       DE WITT            IL   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
05/11/2015  M1.13 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, May 11, 8:39 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
839 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 S SULLIVAN            39.55N 88.61W
05/11/2015  M1.03 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:10 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Sangamon50 min
May 10, 7:59 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean31 min
May 10, 8:17 PM CDTSpecial Weather StatementILXChampaign, Coles, Douglas, Edgar, Vermilion43 min
May 10, 8:34 PM CDTSevere Thunderstorm WarningILXChampaign, Clark, Coles, Douglas, Edgar, Vermilion26 min
May 10, 8:59 PM CDTSevere Thunderstorm WarningILXEdgar, Vermilion31 min
May 11, 5:50 AM CDTSpecial Weather StatementILXShelby40 min

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.